# SDR ERAA201000004A

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N971EA
- Make and model: Beech 1900D
- Aircraft serial: UE387
- Aircraft time: 14,137 hours, 21,030 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 30440637
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL ON RIGHT COWLING.  FOUND PIN HOLE LEAK IN FUEL LINE FROM FCU TO FUEL FLOW TRANSMITTER.  REMOVED AND REPLACED FUEL LINE WITH SERVICEABLE LINE IAW B1900D MM 73-10-00.  LEAK CHECK GOOD.
